# SDR 99FDEA00127

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACT AT SJC, GOT AMBER DOOR OPEN LIGHT ECAM.  ALSO, CONFIRMED SAME.  BOTH SYS AGREED WITH AMBER LIGHTS.
